# SDR ASAA2018100826404

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 10,760 hours, 3,553 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED PASSING 16500 FEET OAT APPROX 0 DEG C. OVERHEAT LIGHT REMAIN EXTINGUISHED AFTER 5 MINS CHECK IN QRH. GROUNDED - YES. WINDOW HEAT FUNC CK GOOD PER AMM 30-41-00.
